MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CHLORIDE ELECTRODE; ELECTRODE, ION-SPECIFIC, CHLORIDE

ROCHE DIAGNOSTICS CHLORIDE ELECTRODE; ELECTRODE, ION-SPECIFIC, CHLORIDE
Catalog Number 03003523001
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The field service engineer (fse) performed periodic maintenance, including checking, cleaning, and lubricating all mechanisms.The customer performed calibration and qc successfully.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable gen.2 ise indirect for cl results for 1 patient sample on a cobas integra 400 plus.The initial cl aliquot result was 88 mmol/l.As the result was low, this prompted the customer to rerun qc.The qc was out of range and the customer performed troubleshooting to get the qc within range.When qc was back within range, the customer repeated the patient sample aliquot and the repeat result was 101 mmol/l.No questionable results were reported outside of the laboratory.The repeat result was deemed correct.The analyzer serial number is (b)(6).
 
Additional Manufacturer Narrative
The qc recovery data provided was acceptable.The service maintenance actions performed by the fse resolved the issue.No further issues were reported after the service visit.

Brand Name
CHLORIDE ELECTRODE
Common Device Name
ELECTRODE, ION-SPECIFIC, CHLORIDE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key17063826
Report Number1823260-2023-01858
Device Sequence Number14985046
Product Code CGZ
UDI-Device Identifier08430215015353
UDI-Public08430215015353
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03003523001
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2023
Supplement Date Received by Manufacturer07/10/2023
Initial Report FDA Received Date06/05/2023
Supplement Report FDA Received Date07/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AMLODIPINE; VALSARTAN
Patient Age46 YR
Patient SexFemale
Patient Weight83 KG